# SDR CALA2022062701593

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr66-Fr68, Y-129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE BTW FR66-FR68, Y-1292, FLOOR BEAM WITH CORROSION,REMOVED CORROSION ON CABIN FLOOR BEAM FR68 Y-1292, MEASURED ORIGINAL THICKNESS .160 D=0.110" L=1.920" W=2.200" FOUND OUT OF LIMITS. FLOOR BEAM REMOVED AND REPLACED STA: ST ENG BFM.
